# SDR CALA2013092391329

- Difficulty date: September 20, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 56,281 hours, 6,537 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR BEAM AT BS1700 LBL2 TO RBL 28 FOUND CORRODED.  BLENDED OUT CORROSION OF MAIN DECK FLOOR BEAM AT BS 1700 LBL2 TO RBL 28.  MATERIAL LOSS EXCEEDED SRM ALLOWABLE LIMITS.  TRIMMED UPPER T CHORD, ACCOMPLISHED HFEC, NO DEFECT NOTED. FABRICATED & INSTALLED UPPER T-CHORD STRAP FROM LBL 2 TO RBL 28 IAW SRM 53-60-51 REPAIR 1.
